# SDR DALA1023153739

- Difficulty date: September 14, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 27,088 hours, 13,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHTS WERE INOPERATIVE AT THE RT AFT OVERWING AND THE RT AFT FUSELAGE.  REPLACED BATTERY CHARGER AND SYS NOW CHECKS OK.
